It is currently Thu Aug 17, 2017 7:40 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: timeline for withdrawal
PostPosted: Fri Mar 16, 2012 7:04 pm 
Offline
New Poster
New Poster

Joined: Fri Mar 16, 2012 6:55 pm
Posts: 1
i was on sub. for right at 2 years - 8mg and then .25 for the last month - slowly made my way there in the last year - then jumped and it was crazy bad - rls, anxiety, emotional instability, burning skin, insomnia and on and on but it has all gone away - 25 days - except for burning skin (now i should say in that first detox period it was a 9 and now a 3) and insomnia - even with rx'd meds for rls and sleep getting 4 hours - so then about every 3 days in the middle of the day i have no energy and feel like i have cancer! i am working out 2x per day - gym in the morning and tennis or cycling in the evening - 2 young kids and pregnant wife in the very start of 2nd trimester - i saw a specialist after my detox began because if freaked me out - i'm in the psych. field and could not believe that i didn't know this about the drug - 72 hour half live and withdrawal!!!! i want to know if anyone out there has jumped off and has made to the finish line where these annoying symptoms are truly gone?

thanks guys


Top
 Profile  
 
PostPosted: Fri Mar 16, 2012 8:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
uhland wrote:
i was on sub. for right at 2 years - 8mg and then .25 for the last month - slowly made my way there in the last year - then jumped and it was crazy bad - rls, anxiety, emotional instability, burning skin, insomnia and on and on but it has all gone away - 25 days - except for burning skin (now i should say in that first detox period it was a 9 and now a 3) and insomnia - even with rx'd meds for rls and sleep getting 4 hours - so then about every 3 days in the middle of the day i have no energy and feel like i have cancer! i am working out 2x per day - gym in the morning and tennis or cycling in the evening - 2 young kids and pregnant wife in the very start of 2nd trimester - i saw a specialist after my detox began because if freaked me out - i'm in the psych. field and could not believe that i didn't know this about the drug - 72 hour half live and withdrawal!!!! i want to know if anyone out there has jumped off and has made to the finish line where these annoying symptoms are truly gone?

thanks guys


Yes! I went through those exact symptoms, although I jumped at 1/16 mg, so mine was not as bad. I also tried to jump from .25 and it was really scary to me. The anxiety was intolerable.

Even though I jumped so low and my actual jump was easy, I still had those same lingering symptoms. Mainly, I had diarrhea, insomnia, and the burning skin thing. My burning skin alternated with freezing cold sweats. There was no 'normal' on my thermostat, and just like you, I was freaking out that I'd always be that way. Around six months out from Sub, things really got a whole lot better. At this point, I'm seven months out and feel great. My sleep is finally getting back to normal!! Oh...what a fantastic feeling.....Things did gradually get better, but six months is where it all seemed to truly stay better.

You are nearly there. Don't give up, and just believe it will get better, because it truly will. I was on Sub 6 years, and my doses were up to 32 mg/day, so if I can be okay now, you certainly can. :D

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 16, 2012 9:27 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Yep, I remember the "am I ever gonna feel normal again" feelings very well. When Suboxone wd is new to you, they can really scare the crap out of you, no doubt. You will get better, I promise.....it just takes time.

I jumped from a fairly high dose of Suboxone, between 5mg and 8mg and it took my acute wd about a month to go away and by 9.5 months, all of my symptoms had improved greatly.

Another member, mg113, jumped from a dose close to yours and she felt better extremely quickly, about 2 weeks to a month if I remember correctly. She was in fantastic shape prior to her wd and I think that helps a lot.

Diary of a Quitter, she jumped from a low dose and I think she was 2 or 3 months before she felt "normal" again.

If you're working out twice per day, you may be overdoing it? I started lifting weights here a while ago and being the good addict that I am, I overdid it, I was lifting everyday and as time went on, it was killing my energy levels. I wasn't giving my muscles time to repair and I was working a lot of muscles.....it caught up with me and floored me. I had to back off my routine and really learn how to isolate the muscle groups I work and give them the rest they need. AND, if you're not sleeping, you're muscles are definitely not healing because it's during sleep that our body repairs itself. Just something for you to think about.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Mar 16, 2012 11:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
You will feel normal. It just takes a bit of time.

I know you're a psych and likely an educated guy (unless you downloaded your degree off the internet)... but maybe drop into an NA meeting. Not for all the nonsensical religious stuff. Just for the free coffee... and the fact you can look around and see heaps of people who have been clean for ages. Then leave before it's apparent how abnormal they still are 8)


Top
 Profile  
 
 Post subject: Normal?
PostPosted: Sat Mar 17, 2012 1:32 am 
Offline
One Month or More
One Month or More

Joined: Thu Mar 01, 2012 9:32 pm
Posts: 38
tearj3rker wrote:
You will feel normal. It just takes a bit of time.

I know you're a psych and likely an educated guy (unless you downloaded your degree off the internet)... but maybe drop into an NA meeting. Not for all the nonsensical religious stuff. Just for the free coffee... and the fact you can look around and see heaps of people who have been clean for ages. Then leave before it's apparent how abnormal they still are 8)


I just wanted to say this gave me a great smile and laugh and I am the middle of withdraw from sub right now, being down to 3mg is tough but am getting through.

Everyone here say the "normal" takes a while, I am looking forward to it, soon. Take it one day at a time, you will get there!!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 17, 2012 9:34 am 
Offline
One Month or More
One Month or More

Joined: Fri Dec 16, 2011 11:04 pm
Posts: 34
Today is day 16 after three years jumping @ 1mg. It does get better slowly but surely. I didn't take anytime of work (working 50 hours) so it has been rough. I have been wondering about the "normal" question as well, but this forum has helped a lot. Past couple days, I have had an underlying anxiety that swells up every 2 hours and then subsides a little. At night after I walk/jog outside I feel the best. I am taking multi vitamine, potassium, l-tyrosine, clonidine (sparingley) and ambien for sleep. Keep up the great work everyone!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 17, 2012 7:01 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Normal is a cycle on a washing machine! :D

I dunno if anyone can even expect to feel like they "did before" after stopping Sub. I mean, most people spend years on Sub so obviously they've grown up and changed and evolved in those years. When you get off Sub, you'll have 2 years on the opioid free person you were before. Even if you weren't on Sub, imagine how much you woulda changed as a person in that time? Plus there's the fact just living 2 years on opioids can influence the brain in its own way.

I dunno. For me the times I've gone abstinent, there hasn't been a "wow I feel normal" moment, and if there was now I'd put it down to some kinda honeymoon period. Instead it's been a gradual growing-into abstinence.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group